RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2015, Volume 79, Issue 4, Pages 103–158 (Mi izv8276)  

This article is cited in 3 scientific papers (total in 3 papers)

Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups

V. V. Nikulin

Steklov Mathematical Institute of Russian Academy of Sciences

Abstract: Using the results of [1]–[3] on Kählerian K3 surfaces and Niemeier lattices, we classify degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups with emphasis on degenerations of codimension 1.

Keywords: K3 surface, Kählerian surface, automorphism group, degeneration, singularities, Picard lattice, integral quadratic form.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/im8276

Full text: PDF file (744 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2015, 79:4, 740–794

Bibliographic databases:

Document Type: Article
UDC: 512.774.4+512.774.2+512.542+512.647.4
MSC: 14J10, 14J28, 14J50
Received: 26.01.2015
Revised: 13.02.2015

Citation: V. V. Nikulin, “Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups”, Izv. RAN. Ser. Mat., 79:4 (2015), 103–158; Izv. Math., 79:4 (2015), 740–794

Citation in format AMSBIB
\Bibitem{Nik15}
\by V.~V.~Nikulin
\paper Degenerations of K\"ahlerian K3 surfaces with finite symplectic automorphism groups
\jour Izv. RAN. Ser. Mat.
\yr 2015
\vol 79
\issue 4
\pages 103--158
\mathnet{http://mi.mathnet.ru/izv8276}
\crossref{https://doi.org/10.4213/im8276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3397421}
\zmath{https://zbmath.org/?q=an:06503850}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015IzMat..79..740N}
\elib{http://elibrary.ru/item.asp?id=24073707}
\transl
\jour Izv. Math.
\yr 2015
\vol 79
\issue 4
\pages 740--794
\crossref{https://doi.org/10.1070/IM2015v079n04ABEH002760}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360463600005}
\elib{http://elibrary.ru/item.asp?id=24944072}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940389901}


Linking options:
  • http://mi.mathnet.ru/eng/izv8276
  • https://doi.org/10.4213/im8276
  • http://mi.mathnet.ru/eng/izv/v79/i4/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. V. Nikulin, “Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups. II”, Izv. Math., 80:2 (2016), 359–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Vik. S. Kulikov, “Plane rational quartics and K3 surfaces”, Proc. Steklov Inst. Math., 294 (2016), 95–128  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. V. V. Nikulin, “Classification of Picard lattices of K3 surfaces”, Izv. Math., 82:4 (2018), 752–816  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:292
    Full text:51
    References:18
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019